Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2016, vol. 20, br. 2, str. 123-129
New symmetric identities of Carlitz's generalized twisted q-Bernoulli polynomials under S3
(naslov ne postoji na srpskom)
University of Gaziantep, Faculty of Science and Arts, Department of Mathematics, Gaziantep, Turkey

e-adresaduran.ugur@yahoo.com, acikgoz@gantep.edu.tr
Ključne reči: symmetric identities; Carlitz's generalized twisted q-Bernoulli polynomials; p-adic q-integral on Zp; invariant under S3
Sažetak
(ne postoji na srpskom)
In this paper, the authors consider the Carlitz's generalized twisted q-Bernoulli polynomials attached to χ and investigate some novel symmetric identities for these polynomials arising from the p-adic q-integral on Zp under S3.
Reference
Acikgoz, M., Araci, S., Duran, U. (2016) New Extensions of Some Known Special Polynomials under the Theory of Multiple q-Calculus. Turkish Journal of Analysis and Number Theory, 3(5): 128-139
Apostol, T.M. (1976) Introduction to analytic number theory. New York: Springer-Verlag
Araci, S., Duran, U., Acikgoz, M. (2016) Symmetric Identities Involving q-Frobenius-Euler Polynomials under Sym (5). Turkish Journal of Analysis and Number Theory, 3(3): 90-93
Araci, S., Acikgoz, M., Bagdasaryan, A., Şen, E. (2016) The Legendre Polynomials Associated with Bernoulli, Euler, Hermite and Bernstein Polynomials. Turkish Journal of Analysis and Number Theory, 1(1): 1-3
Dolgy, D.V., Jang, Y.S., Kim, T., Seo, J.J. (2014) Some symmetric identities of generalized Carlitz's q-Bernoulli polynomials of the first kind. Advanced Studies in Theoretical Physics, 8: 543-550
Duran, U., Acikgoz, M., Esi, A., Araci, S. (2015) Some new symmetric identities involving q-Genocchi polynomials under S4. Journal of Mathematical Analysis, Vol 6, Issue 4, 22-31
Duran, U., Acikgoz, M., Araci, S. (2015) Symmetric identities involving weighted q-Genocchi polynomials under S4. Proceedings of the Jangjeon Mathematical Society, 18, No. 4, pp 455-465
Duran, U., Acikgoz, M. (2016) New Identities for Carlitz’s Twisted (h,q) -Euler Polynomials under Symmetric Group of Degree n. Journal of Analysis & Number Theory, 4(2): 133-137
Jang, Y.S., Kim, T., Rim, S., Seo, J.J. (2014) Symmetry identities for the generalized higher-order q-Bernoulli polynomials under S_3. International Journal of Mathematical Analysis, 8: 1873-1879
Kim, D.S., Kim, T. (2015) Some identities of symmetry for Carlitz q-Bernoulli polynomials invariant under S4. Ars Combinatoria, Vol. 123. pp. 283-289
Kim, T. (2002) q-Volkenborn integration. Russian Journal of Mathematical Physics, 9.3, pp. 288-299
Kim, T., Kim, D.S., Seo, J., Rim, S. (2014) An identity of generalized q-Bernoulli polynomials of the second kind under the dihedral group D3. International Journal of Mathematical Analysis, 8: 1487-1493
Kim, T., Seo, J.J. (2015) New identities of symmetry for Carlitz's-type q-Bernoulli polynomials under symmetric group of degree five. International Journal of Mathematical Analysis, 9: 1707-1713
Ryoo, C.S. (2015) Symmetric identities for Carlitz's generalized twisted q-Bernoulli numbers and polynomials associated with p-adic q-integral on Zp. International Mathematical Forum, 10: 435-441
Ryoo, C.S. (2015) Symmetric identities for Carlitz's twisted q-Bernoulli polynomials associated with p-adic q-integral on Zp. Applied Mathematical Sciences, 9: 3569-3575
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1602123D
objavljen u SCIndeksu: 31.03.2017.

Povezani članci

Nema povezanih članaka